MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-34
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
It was reported that this female patient underwent a right total shoulder revision to convert from a tsa to a reverse tsa due to glenoid implant failure.After assessment surgeon was able to determine that the rotator cuff and subscap were intact and that revision was needed due to implant failure.The central cage on the cage glenoid remained in the vault and the glenoid implant along with the 3 peripheral pegs was dislodged from glenoid.A revision was performed and successfully converted the total shoulder to a reverse total shoulder.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (d10) concomitant device(s): 300-10-45, 5750001 - equinoxe replicator plate 4.5mm o/s 300-20-02, (b)(6)- equinox square torque define screw drive kit 310-01-44, (b)(6)- equinoxe, humeral head short, 44mm (alpha) (h3) the revision reported may have been the result of disassociation of the cage glenoid from the bone.The cause of the disassociation cannot be determined as the devices were not returned for evaluation and images of the explanted devices and pre-revision radiographs were not provided.(h4) device manufacture date: 10-sep-2018 section h11: *the following sections have corrected information: (d1) brand name: equinoxe cage glenoid l, post aug, right (d4) catalog number: 314-13-34, serial number: (b)(6), expiration date: 06-sep-2023, unique identifier (udi) #: (b)(4), (d6a) if implanted, give date: (b)(6) 2019.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, d5, d8, g1, g4, h6 - health effect - clinical code, medical device problem code and h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A review of manufacturing data was performed and no discrepancies were found.The revision reported may have been the result of disassociation of the cage glenoid from the bone.The cause of the disassociation cannot be determined as the devices were not returned for evaluation and images of the explanted devices and pre-revision radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID L, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16302992
Report Number1038671-2023-00103
Device Sequence Number6185607
Product Code KWT
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2023
Device Catalogue Number314-13-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer07/21/2023
04/22/2026
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date08/10/2023
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale